CSpace

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
On the restricted forwarding index problem in communication networks 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2007, 卷号: 53, 期号: 11, 页码: 1633-1643
Authors:  Xu, Min;  Chen, Xujin;  Hu, Xiaodong
Favorite  |  View/Download:81/0  |  Submit date:2018/07/30
routing  vertex-forwarding index  edge-forwarding index  approximation algorithm  load restriction  
A min-max theorem on tournaments 期刊论文
SIAM JOURNAL ON COMPUTING, 2007, 卷号: 37, 期号: 3, 页码: 923-937
Authors:  Chen, Xujin;  Hu, Xiaodong;  Zang, Wenan
Favorite  |  View/Download:81/0  |  Submit date:2018/07/30
min-max relation  feedback vertex set  tournament  packing  covering